# SDR SWAA2023031515976

- Difficulty date: March 12, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 54,603 hours, 32,586 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR NEEDS REPACKED<[01] R&R FS DOOR ESCAPE SLIDE PER MT 725-61-06.
